# SDR CA151120010

- Difficulty date: November 20, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8202
- Aircraft time: 1 hours
- Engine: Pwa PW123D
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Inoperative
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MFG HAS REQUESTED THIS SDR BE SUBMITTED AS A RESULT OF HELP DESK REQUEST FILE KSAJ-14-30963520 SUBMITTED 5 NOVEMBER 2014.  A CONFLICT WAS IDENTIFIED BETWEEN BETA LOCKOUT SB 8-76-35 AND AUTO RELIGHT SB 8-74-02 AND THE ACFT WIRING MANUAL, WHILE PERFORMING AUTO RELIGHT SB 8-74-02 ON A CUSTOMER ACFT.  IF AUTO RELIGHT SB8-74-02 IS INCORPORATED AFTER EITHER BETA LOCKOUT SB 8-76-24 OR SB 8-76-35, THE BETA LOCKOUT AUTO IGNITION CIRCUIT ON THE NR 2 ENGINE WOULD BE RENDERED INOPERABLE.  THIS SITUATION WOULD NOT BE NOTICED BY THE TECHS INSTALLING SB 8-74-02 BECAUSE THE RESULTING TEST FOR THAT SB WOULD PASS.  THE IGNITION CIRCUIT FOR BETA LOCKOUT IS NOT INCLUDED IN THE TESTING. MFG RELEASED IN SERVICE MODSUM IS8Q740001 IN MAY 2015 TO CORRECT THIS CONFLICT. AOM 1097 WAS ISSUED 15-OCT-2015 TO INFORM ALL OPERATORS OF THE IS MODSUM.
